# SDR LC1R2012020292GT

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: General aviation
- Aircraft: N92GT
- Make and model: Socata TB21
- Aircraft serial: 2100
- Aircraft time: 1,588 hours
- Engine: Lyc TIO540AB1A
- Engine time: 1,588 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Clamp
- Part number: 66M19385
- Condition: Worn
- Location: Magneto
- Part time: 377 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, THE DUAL MAGNETO WAS REMOVED TO FACILITATE REPLACEMENT OF A LEAKY MOUNTING GASKET.  WHEN REMOVED IT WAS NOTICED THAT THE UPPER MOUNTING CLAMP, HAD WORN INTO THE UPPER MAG BASE FLANGE BY GREATER THAN .020".   THE NUT SECURING THE MOUNTING CLAMP WAS FOUND TO BE TIGHT.  THIS MAG HAD BEEN O/H 377 HOURS AGO AND WAS REMOVED FOR AN UNKNOWN REPAIR 198 HOURS AGO.  THE FLANGE UNDER THE LOWER CLAMP WAS HEAVILY MARKED BUT NOT WORN TO ANY GREAT DEGREE.
